# SDR IXXA060161S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Gouged
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LT WING NR 3 SPOILER PANEL IB TRAILING EDGE GOUGED IN TWO PLACES. REMOVED DAMAGE. FABRICATED REPAIR DOUBLER, LOCATED, TRIMMED, AND TREATED. APPLIED ADHEASIVE, AND CURED. SEALED EDGES AND PRIMED. IAW SRM 57-7-0, 51-1-8, 51-1-15, AND 51-1-9A.
